Header

UZH-Logo

Maintenance Infos

Loop observables for BF theories in any dimension and the cohomology of knots


Cattaneo, A S; Cotta-Ramusino, P; Rossi, C (2000). Loop observables for BF theories in any dimension and the cohomology of knots. Letters in Mathematical Physics, 51(4):301-316.

Abstract

A generalization of Wilson loop observables for BF theories in any dimension is introduced within the Batalin–Vilkovisky framework. The expectation values of these observables are cohomology classes of the space of imbeddings of a circle. One of the resulting theories discussed in the Letter has only trivalent interactions and, irrespective of the actual dimension, looks like a three-dimensional Chern–Simons theory.

Abstract

A generalization of Wilson loop observables for BF theories in any dimension is introduced within the Batalin–Vilkovisky framework. The expectation values of these observables are cohomology classes of the space of imbeddings of a circle. One of the resulting theories discussed in the Letter has only trivalent interactions and, irrespective of the actual dimension, looks like a three-dimensional Chern–Simons theory.

Statistics

Citations

9 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

48 downloads since deposited on 27 Jan 2010
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:BF theory - Chern–Simons theory - topological quantum field theories - Wilson loops - Chen's iterated integrals - ghosts and antighosts - ghosts for ghosts - Batalin–Vilkovisky (BV) formalism - superconnections - cohomology of knots
Language:English
Date:2000
Deposited On:27 Jan 2010 12:16
Last Modified:05 Apr 2016 13:25
Publisher:Springer
ISSN:0377-9017
Publisher DOI:https://doi.org/10.1023/A:1007629020730

Download

Download PDF  'Loop observables for BF theories in any dimension and the cohomology of knots'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher